# SDR REXA2014041600396

- Difficulty date: April 16, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 15,157 hours, 9,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE HAS NEW DAMAGE IN OLD REPAIR AREA, ABOVE FWD LAVATORY DOOR.  ATTACHED TO NR COPY OF OLD TEMP REPAIR EO R53100 WITH PICTURE.  REPAIRED AREA IAW CRJ953-02453.
